NUI Maynooth

NUIM ePrints and eTheses Archive

NUIM Library

Padé approximations of eAh and preservation of quadratic Lyapunov functions

Solmaz, Selim and Corless, Martin and Shorten, Robert (2008) Padé approximations of eAh and preservation of quadratic Lyapunov functions. Proceedings in Applied Mathematics and Mechanics, 8 (1). pp. 10807-10808.

[img] Download (30kB)

Abstract

We investigate whether or not quadratic Lyapunov functions are preserved under Pad´e approximations.

Item Type: Article
Subjects: Science & Engineering > Hamilton Institute
Science & Engineering > Mathematics
Item ID: 1263
Identification Number: DOI 10.1002/pamm.200810807
Depositing User: Selim Solmaz
Date Deposited: 26 Feb 2009 15:01
Journal or Publication Title: Proceedings in Applied Mathematics and Mechanics
Publisher: WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Refereed: Yes
URI:

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...